# SDR SWAA2022042696853

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 54,984 hours, 29,672 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH TRAILING EDGE AND LEADING EDGE FLAPS FAILED TO EXTEND WITH 3 ATTEMPTS. EXTENDED NORMALLY UPON A 4TH ATTEMPT. / [01] FOUND #6 FLAP TRANSMISSION WITH NO OIL AND TORQUE TRIP INDICATOR POPPED. FLUSHED; SERVICED; & RESET TORQUE TRIP INDICATOR ON #6 FLAP TRANSMISSION. DRAINED AND FILLED #1;#2; #3; #4; #5; #6; #7; & #8 FLAP TRANSMISSION OIL PER AMM 12-22-51. OPS & LK CK NORMAL PER AMM 27-51-00. NO FURTHER DEFECTS NOTED. E130865
